New Generalized Inequalities of Hermite-Hadamard Type for Quasi-Convex Functions

YILDIZ Ç., Ozdemir M. E.

International Conference on Advances in Natural and Applied Sciences (ICANAS), Antalya, Turkey, 21 - 23 April 2016, vol.1726 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1726
  • Doi Number: 10.1063/1.4945879
  • City: Antalya
  • Country: Turkey
  • Bursa Uludag University Affiliated: Yes


In this paper, new integral inequalities of Hermite-Hadamard type are developed for n-times differentiable quasi-convex functions.